# SDR SCNA99508

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Misinstalled
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N, W
- Precautionary procedure: L

## Discrepancy

DURING A HEAVY MX CHECK TEST FLT, THE LT MAIN GEAR UNSAFE RED LIGHT ILLUM WHILE ROTATING AND EXTINGUISHED IN FLIGHT.  THE CREW TROUBLESHOT AND RETURNED TO POINT OF ORIGIN.  THE FLT CREW VERIFIED THE DOWN POSITION WITH THE VIEWING PORTS, BRIEFED THE PASSENGERS AND INFORMED THE TOWER.  CONDUCTED APPROACH AND REQUESTED A VISUAL VERIFICATION FROM THE TOWER OF THE DOWN POSITION OF THE SUBJECT GEAR.  LANDED ON THE SECOND APPROACH WITHOUT INCIDENT.  THE PROXIMITY SENSOR FOR DOWN AND LOCK FOR THE LT MAIN GEAR WAS INSTALLED INCORRECTLY.  THE SENSOR WAS REINSTALLED IAW SRM 326103, OPS CHECK OK.
